# SDR R61A201910201190

- Difficulty date: October 20, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FRAME 80 IS CORRODED AT STRINGER 28R. REMOVED AN REPLACED FRAME 80 REF EMB SRM 51-40-08, 51-23-05, 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
